Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2016, Volume 294, Pages 308–324 (Mi tm3730)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for the widths of discrete function classes generated by a two-weight summation operator

A. A. Vasil'eva

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: Order estimates are obtained for the Kolmogorov, linear, and Gel'fand widths of the image of the unit ball of the space $l_p$ under the action of a two-weight summation operator with weights of special kind. Some limit conditions on the parameters defining the weights are considered.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968516030201

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 294, 291–307

Bibliographic databases:

UDC: 517.518.224
Received: April 15, 2016

Citation: A. A. Vasil'eva, “Estimates for the widths of discrete function classes generated by a two-weight summation operator”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Trudy Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 308–324; Proc. Steklov Inst. Math., 294 (2016), 291–307

Citation in format AMSBIB
\Bibitem{Vas16}
\by A.~A.~Vasil'eva
\paper Estimates for the widths of discrete function classes generated by a~two-weight summation operator
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 308--324
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3730}
\crossref{https://doi.org/10.1134/S0371968516030201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628509}
\elib{https://elibrary.ru/item.asp?id=26601068}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 294
\pages 291--307
\crossref{https://doi.org/10.1134/S0081543816060201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386554900020}
\elib{https://elibrary.ru/item.asp?id=27573438}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992135160}


Linking options:
  • http://mi.mathnet.ru/eng/tm3730
  • https://doi.org/10.1134/S0371968516030201
  • http://mi.mathnet.ru/eng/tm/v294/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kuleshov, “Continuous Sums of Ridge Functions on a Convex Body and the Class VMO”, Math. Notes, 102:6 (2017), 799–805  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. A. Vasil'eva, “Diameters of Sobolev weight classes with a “small” set of singularities for weights”, Russ. J. Math. Phys., 26:4 (2019), 517–543  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:171
    Full text:15
    References:29
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022